# SDR UALA2011100505409

- Difficulty date: October 4, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,303 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING OF LEFT & RIGHT PACK ISSUES FOUND REHEATER INLET DUCT ASSY CRACKED AT WELD.   REMOVED CRACKED DUCT AT FWD END OF RT SECONDARY HEAT EXCHANGER TO REHEATER.  INSTALLED DUCT.  OPS CHECK OF PACK GOOD.
